Volume 37, Number 11, 2023

  1. Bisimulations for weighted networks with weights in a quantale, 3335-3355
  2. Ivan Stanković, Miroslav Ćirić, Jelena Ignjatović

  3. A novel surface fuzzy analytic hierarchy process, 3357-3370
  4. Dušan J. Simjanović, Nenad O. Vesić, Jelena M. Ignjatović, Branislav M. Ranđelović

  5. Remarks on n-power quasinormal operators, 3371-3381
  6. Eungil Ko, Mee-Jung Lee

  7. Transmutation of conformable Sturm-Liouville operator with exactly solvable potential, 3383-3390
  8. Auwalu Sa’idu, Hikmet Koyunbakan

  9. A regularized trace of an even-order differential operator with bounded operator coefficient given in a finite interval, 3391-3401
  10. Fatma Aydin Akgun, Mamed Bayramoglut

  11. Fixed points theorems for enriched non-expansive mappings in geodesic spaces, 3403-3409
  12. Javid Ali, Mohd Jubair

  13. Tauberian theorems for Cesàro summability in neutrosophic normed spaces, 3411-3426
  14. Vakeel A. Khan, Mohd Faisal

  15. On some Newton’s type inequalities for differentiable convex functions via Riemann-Liouville fractional integrals, 3427-3441
  16. Muhammad Aamir Ali, Hüseyin Budak, Michal Fečkan, Nichaphat Patanarapeelert, Thanin Sitthiwirattham

  17. A-numerical radius inequalities and A-translatable radii of semi-Hilbert space operators, 3443-3456
  18. Messaoud Guesba, Pintu Bhunia, Kallol Paul

  19. Extended multi-valued pseudocontractive mappings and extended Mann and Ishikawa iteration schemes for finite family of mappings, 3457-3482
  20. Felicia Obiageli Isiogugu, Ferdinard Udochukwu Ogbuisi, Paranjothi Pillay

  21. Perfect fluid spacetimes obeying certain restrictions on the energy-momentum tensor, 3483-3492
  22. Krishnendu De, Uday Chand De

  23. A multidimensional stable limit theorem, 3493-3512
  24. Mátyás Barczy, Gyula Pap

  25. Characterization of the essential approximation S-spectrum and the essential defect S-spectrum in a right quaternionic Hilbert space, 3513-3525
  26. Aymen Ammar, Aref Jeribi, Bilel Saadaoui

  27. Self-adjointness of magnetic Laplacians on triangulations, 3527-3550
  28. Colette Anné, Hela Ayadi, Yassin Chebbi, Nabila Torki-Hamza

  29. On ϕ-biflatness-like properties of certain Banach algebras with applications, 3551-3558
  30. Solaleh Salimi, Amin Mahmoodi, Amir Sahami, Mehdi Rostami

  31. On (L, N)-fuzzy betweenness relations, 3559-3573
  32. Hu Zhao, Yu-Jie Zhao, Shao-Yu Zhang

  33. A finite graph is the Reeb graph of a Morse circle-valued function, 3575-3590
  34. Irina Gelbukh

  35. Some remarks on K -starcompact and related spaces, 3591-3599
  36. Nur Alam

  37. Characterization of almost ∗-conformal η-Ricci soliton on para-Kenmotsu manifolds, 3601-3614
  38. Santu Dey, Siraj Uddin

  39. Chen inequalities for slant Riemannian submersions from cosymplectic space forms, 3615-3629
  40. Nergiz (Önen) Poyraz, Mehmet Akif Akyol

  41. Bounded factorization property for ℓ-Köthe spaces, 3631-3637
  42. Murat Hayrettin Yurdakul, Emre Taştüner

  43. Existence of solutions of some boundary value problems with impulsive conditions and ABC-fractional order, 3639-3648
  44. Hojjat Afshari, Vahid Roomi, Sabileh Kalantari

  45. Remarks regarding eigenvalues and fixed points in some algebras obtained by the Cayley-Dickson process, 3649-3658
  46. Cristina Flaut, Ana Nechifor

  47. Integral inequalities in fractional calculus with general analytic kernels, 3659-3669
  48. Pshtiwan Othman Mohammed, Arran Fernandez

  49. Common fixed points for set-valued generalized contractions on a metric space with graphical structure, 3671-3679
  50. Pallab Maiti, Asrifa Sultana